# SDR N6WA2016112202

- Difficulty date: November 22, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 31,780 hours, 23,388 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV MASTER WARNING  .INSPECTED AND FOUND NO SIGNS OF SMOKE.
